# SDR HNAA9794016

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 22,888 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

FLT 3156 - CHO-CLT - IN FLIGHT, AT 12,000 FEET, THE NR 2 ENGINE SURGED AT 100 PERCENT TORQUE THEN SHUTDOWN.  NO INDICATIONS PRIOR TO SHUTDOWN, ALL OTHER PARAMETERS NORMAL.  THE AIRCRAFT DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 ENGINE.  (M)
